# SDR SIMA20131219005

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 29,444 hours, 26,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 209
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND MAIN DOOR EXTERNAL EMERGENCY LIGHT INOPERABLE. THE ACFT WAS REMOVED FROM SERVICE.  R & R MAIN DOOR EXTERNAL EMERGENCY LIGHT IAW EMB-140 AMM 33-50-10 CHECKED GOOD.
